| Catalog Number |
99401-000618 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
10/26/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control provided the customer with additional technical assistance over the phone.Physio recommended that the customer remove the device from service and a replacement device be obtained.The device has not been returned to physio-control for an evaluation.The cause of the reported event could not be determined.Device not evaluated by manufacturer.
Event or Problem Description
The customer contacted physio-control to report that their device would not complete the boot-up process and the device would lock up.As a result, the need for therapy and/or ability to provide therapy could have been delayed or prevented, if it had been necessary.There was no patient use associated with the reported event.